Nelson, what's going on with Egrifta?
Jan 28, 2011
I am on ADAP. Can I get it now? My lipodystrophy belly is pretty big and I need to do something about it
Response from Mr. Vergel
Serono launched Egrifta this month.
Doctors are calling in the number included in the link below to get the paper work started for insurance reimbursement.
It seems that some insurance companies are already starting to pay for it, but high copays may be required. Serono has a $200 copay assistance per prescription.
The total yearly cost is $23,900. It is injected once a day under the skin (2 mg). After 26 weeks, some people lose anywhere from 15 to 25 % (avg 18%). You will regain the fat if you stop using i.
I encouraged Serono to fund studies with exercise and the use of Metformin, two approaches that may enhance fat loss.
They could not tell me if any Medicare Part D program has already paid for drug yet. There is no copay assistance for Medicare Part D patients due to a federal law that prohibits them.
The patient assistance program provides free drug to people with incomes lower than 6 times the poverty level ( around $68,000 per year for a single person with no dependents). Your doctor has to contact them, per the following link:
Egrifta Patient Support Information Now Available (From Test Positive Aware Network)
I encourage that people on this list try to apply for the patient assistance program. The Fair Pricing Coalition ( a group of activists that I am part of) needs to find out if there are any problems in applying for this program, so please help us audit it and report to this list.
More info in Egrifta.com
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Do Genital Warts Look Like When They First Appear?
- What Do Genital Warts Look Like On Men?
- What Can Happen If Genital Herpes Is Left Untreated?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- The Risk Of Catching Gonorrhea From A Single Act Of Sexual Intercourse
- Symptoms Of Syphilis In Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.